# SDR CVGA20241126003

- Difficulty date: November 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N938TX
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 19,112 hours, 11,428 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR FAILED TO EXTEND ON APPROACH. EMERGENCY DECLARED.
